Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1969, Volume 8, Number 6, Pages 660–673 (Mi al1222)  

This article is cited in 7 scientific papers (total in 7 papers)

The Spechtianness of certain varieties of associative algebras

V. N. Latyshev


Full text: PDF file (569 kB)

Bibliographic databases:
UDC: 512.723.24
Received: 20.05.1969

Citation: V. N. Latyshev, “The Spechtianness of certain varieties of associative algebras”, Algebra Logika, 8:6 (1969), 660–673

Citation in format AMSBIB
\Bibitem{Lat69}
\by V.~N.~Latyshev
\paper The Spechtianness of certain varieties of associative algebras
\jour Algebra Logika
\yr 1969
\vol 8
\issue 6
\pages 660--673
\mathnet{http://mi.mathnet.ru/al1222}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0289551}


Linking options:
  • http://mi.mathnet.ru/eng/al1222
  • http://mi.mathnet.ru/eng/al/v8/i6/p660

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. N. Latyshev, “On some varieties of associative algebras”, Math. USSR-Izv., 7:5 (1973), 1011–1038  mathnet  crossref  mathscinet  zmath
    2. A. Ya. Belov, “Counterexamples to the Specht problem”, Sb. Math., 191:3 (2000), 329–340  mathnet  crossref  crossref  mathscinet  zmath  isi
    3. V. N. Latyshev, “Combinatorial generators of the multilinear polynomial identities”, J. Math. Sci., 149:2 (2008), 1107–1112  mathnet  crossref  mathscinet  zmath
    4. A. Ya. Belov, “On Rings Asymptotically Close to Associative Rings”, Siberian Adv. Math., 17:4 (2007), 227–267  mathnet  crossref  mathscinet  elib
    5. A. Ya. Belov, “The local finite basis property and local representability of varieties of associative rings”, Izv. Math., 74:1 (2010), 1–126  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    6. O. B. Finogenova, “Almost permutative varieties of associative algebras over an infinite field”, Algebra and Logic, 51:6 (2013), 519–534  mathnet  crossref  mathscinet  zmath  isi
    7. O. B. Finogenova, “Almost commutative varieties of associative rings and algebras over a finite field”, Algebra and Logic, 52:6 (2014), 484–510  mathnet  crossref  mathscinet  isi
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:16
    Full text:4

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022